# SDR YENA201702080085

- Difficulty date: February 8, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 46,258 hours, 16,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON THE FORWARD FUSELAGE SKIN AT FRAME 14 & STRINGER 36L.   REPAIRED IAW EC A17-099-01.
